About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 363051, 17 pages
http://dx.doi.org/10.1155/2012/363051
Research Article

Hopf Bifurcation Analysis on General Gause-Type Predator-Prey Models with Delay

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Mathematical Sciences, Daqing Normal University, Daqing 163712, China

Received 27 November 2011; Accepted 26 December 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Shuang Guo and Weihua Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang Guo and Weihua Jiang, “Hopf Bifurcation Analysis on General Gause-Type Predator-Prey Models with Delay,” Abstract and Applied Analysis, vol. 2012, Article ID 363051, 17 pages, 2012. doi:10.1155/2012/363051